# SDR IPXA2171672

- Difficulty date: January 31, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 11,106 hours, 6,987 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279206223
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN SEAT TRACK IS CORRODED BETWEEN FR 79 AND FR 80 -Y450.  ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK BETWEEN FR 79 AND FR 80 -Y450 IAW SRM 53-10-16, PARA 4, FIG 201.
